A 37-year-old female asked:
Disclaimer

how do i safely taper off: 10mg lipitor, 20mg lexapro, 150mg wellbutrin & .5mg xanax?

1 doctor answer
Dr. Patrick Connerly
48 years experience Family Medicine
With help: That is a very interactive combination of meds-changing one may affect how thee others work. You need help from a professional, who can change one --review the effects--then change the next most appropriate one. Usually a psychiatrist or family physician are the most appropriate for this.
Answered on Nov 20, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Medication effects: I understand your concern. Reflect on symptoms of Anxiety and Depression effect on your relationships, work and personal life; medication need for anx ... Read More
2
2 thanks
A 31-year-old male asked:
Dr. Rajendra Badgaiyan
17 years experience Psychiatry
No Xanax (alprazolam): I would get rid of Xanax (alprazolam)...
1
1 thank
A 34-year-old female asked:
Dr. Patrick Tapia
12 years experience Psychiatry
Low probability: There are the possibility of low probability side effects. With respect to specific interactions, the most prominent thing to remember is that if you ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Combo: U are on 3 antidepressants and 2 anxiety meds. Best to review with your prescribing doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month